Alert archive / North Carolina / Wind Advisories in 2022

Wind Advisory 9, NWS Newport/Morehead City, NC

May 8, 2022Carteret County, Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this wind advisory at May 8, 2022, 4:13 AM EDT for Carteret County, Dare County, Hyde County, North Carolina. It took effect at May 8, 2022, 2:00 PM EDT. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
May 8, 2022, 4:13 AM EDT (08:13 UTC)
In effect from
May 8, 2022, 2:00 PM EDT
Expired
May 11, 2022, 9:30 AM EDT
In force
68 hr
Issued by
NWS Newport/Morehead City, NC

Counties Carteret County, NC, Dare County, NC, Hyde County, NC

The radar

The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 8.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

475 
WWUS72 KMHX 080813
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
413 AM EDT Sun May 8 2022

NCZ203>205-082200-
/O.NEW.KMHX.WI.Y.0009.220508T1800Z-220510T1200Z/
Northern Outer Banks-Ocracoke Island-Hatteras Island-
Including the cities of Duck, Kitty Hawk, Kill Devil Hills, 
Nags Head, Manteo, Southern Shores, Ocracoke, Rodanthe, Avon, 
Buxton, Frisco, and Hatteras Village
413 AM EDT Sun May 8 2022

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Outer Banks, Ocracoke Island and Hatteras 
  Island.

* WHEN...From 2 PM this afternoon to 8 AM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
9 follow-up statements
323 
WWUS72 KMHX 081919
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
319 PM EDT Sun May 8 2022

NCZ203>205-090730-
/O.CON.KMHX.WI.Y.0009.000000T0000Z-220510T1200Z/
Northern Outer Banks-Ocracoke Island-Hatteras Island-
Including the cities of Duck, Kitty Hawk, Kill Devil Hills, 
Nags Head, Manteo, Southern Shores, Ocracoke, Rodanthe, Avon, 
Buxton, Frisco, and Hatteras Village
319 PM EDT Sun May 8 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 50 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks.

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
526 
WWUS72 KMHX 090656
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
256 AM EDT Mon May 9 2022

NCZ047-196-092000-
/O.EXA.KMHX.WI.Y.0009.000000T0000Z-220510T1200Z/
Mainland Dare-East Carteret-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, and Cedar Island
256 AM EDT Mon May 9 2022

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Mainland Dare and East Carteret Counties.

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ203>205-092000-
/O.CON.KMHX.WI.Y.0009.000000T0000Z-220510T1200Z/
Northern Outer Banks-Ocracoke Island-Hatteras Island-
Including the cities of Duck, Kitty Hawk, Kill Devil Hills, 
Nags Head, Manteo, Southern Shores, Ocracoke, Rodanthe, Avon, 
Buxton, Frisco, and Hatteras Village
256 AM EDT Mon May 9 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks.

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
978 
WWUS72 KMHX 090940
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
540 AM EDT Mon May 9 2022

NCZ047-196-203>205-092145-
/O.EXT.KMHX.WI.Y.0009.000000T0000Z-220510T2000Z/
Mainland Dare-East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, 
Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Southern Shores,
Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village
540 AM EDT Mon May 9 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks, and East Carteret and Mainland Dare Counties.

* WHEN...Until 4 PM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
545 
WWUS72 KMHX 091845
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
245 PM EDT Mon May 9 2022

NCZ047-196-203>205-100900-
/O.EXT.KMHX.WI.Y.0009.000000T0000Z-220510T2300Z/
Mainland Dare-East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, 
Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Southern Shores,
Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village
245 PM EDT Mon May 9 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT TUESDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks, and East Carteret and Mainland Dare Counties.

* WHEN...Until 7 PM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
461 
WWUS72 KMHX 100712
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
312 AM EDT Tue May 10 2022

NCZ047-196-203>205-102000-
/O.CON.KMHX.WI.Y.0009.000000T0000Z-220510T2300Z/
Mainland Dare-East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, 
Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Southern Shores,
Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village
312 AM EDT Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks, and East Carteret and Mainland Dare Counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
128 
WWUS72 KMHX 101320
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
920 AM EDT Tue May 10 2022

NCZ047-196-203>205-102300-
/O.CON.KMHX.WI.Y.0009.000000T0000Z-220510T2300Z/
Mainland Dare-East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, 
Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Southern Shores,
Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village
920 AM EDT Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks, and East Carteret and Mainland Dare Counties.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
408 
WWUS72 KMHX 101828
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
228 PM EDT Tue May 10 2022

NCZ047-196-203>205-110630-
/O.EXT.KMHX.WI.Y.0009.000000T0000Z-220512T0000Z/
Mainland Dare-East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, 
Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Southern Shores,
Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village
228 PM EDT Tue May 10 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks, and East Carteret and Mainland Dare Counties.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
665 
WWUS72 KMHX 110719
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
319 AM EDT Wed May 11 2022

NCZ047-196-203>205-112000-
/O.CON.KMHX.WI.Y.0009.000000T0000Z-220512T0000Z/
Mainland Dare-East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, 
Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Southern Shores,
Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village
319 AM EDT Wed May 11 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Hatteras Island, Ocracoke Island and Northern Outer 
  Banks, and East Carteret and Mainland Dare Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
960 
WWUS72 KMHX 111330
NPWMHX

URGENT - WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
930 AM EDT Wed May 11 2022

NCZ047-196-203>205-111430-
/O.CAN.KMHX.WI.Y.0009.000000T0000Z-220512T0000Z/
Mainland Dare-East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
Including the cities of Manns Harbor, Stumpy Point, East Lake, 
Beaufort, Harkers Island, Sea Level, Cedar Island, Duck, 
Kitty Hawk, Kill Devil Hills, Nags Head, Manteo, Southern Shores,
Ocracoke, Rodanthe, Avon, Buxton, Frisco, and Hatteras Village
930 AM EDT Wed May 11 2022

...WIND ADVISORY IS CANCELLED...

Wind gusts have diminished below 50 mph.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at May 8, 1:48 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 8, 1:48 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
148 AM EDT Sun May 8 2022

.SYNOPSIS...
Low pressure will pass just north of the area tonight,
strengthening offshore. This low will linger offshore for
several days early to middle of next week, bringing the
potential for significant coastal hazards.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 815 PM Saturday...Upper low centered over the Mid-
Atlantic states with a cold front currently pushing south
across ENC. Afternoon convection is becoming more stratiform as
showers and loss of heating aiding to stabilize the atmos. The
front will push south of the area this evening with the showers
moving offshore late this evening as a vort lobe moving through
the base of the upper low pushes offshore.

As low pressure moves offshore, winds will turn to the north
and CAA will develop across the area. This will bring much
cooler temps to the area, with readings dropping into the 50s
overnight. As a strong inversion develops, low clouds will
become locked in, with ceilings lowering through morning. As
this occurs deep enough low level moisture will be present for
scattered light showers or sprinkles to develop, with the best
chances across the Albemarle Sound counties and Outer Banks.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
As of 300 PM Sat...Low pressure will meander off the NC coast
tomorrow, as high pressure attempts to build down the Eastern
Seaboard from the north. The combination of this will lead to a
tightening pressure gradient, and strong northerly winds will
develop early and increase through the day, reaching Gale Force
near the coast. Additionally, a strengthening low level
inversion will allow for widespread low stratus to persist
through the day, and with continued CAA, temps will struggle to
increase more than 5-10 degrees through the day. High temps
will range from the low to mid 50s inland, to the upper 50s to
around 60s closer to the coast. Areas of drizzle and light rain
will also add to the dreariness of the day, with the best
chances for light rain continuing along the coast.

&&

.LONG TERM /TONIGHT THROUGH SATURDAY/...
As of 330 PM Sat...Stacked low pressure will linger offshore
into the middle of next week and bring several coastal hazards.
The low weakens as general troughing develops over the
Southeast later next week.

Monday through Wednesday...The first half of the work week will
feature continued strong N to NE winds along the coast as the
stack low remains nearly stationary offshore. Mid- level
subsidence limits precip chances, but a cool, moist marine layer
trapped below the strong subsidence inversion could bring
drizzle or light rain and generally dreary conditions mainly to
the Outer and Inner Banks and Crystal Coast for the first half
of the week, with more breaks in the clouds and drier conditions
inland. Temps trend a bit warmer each day, but still remain
well below normal.

A long fetch of strong NE winds offshore and locally strong
winds over the sounds brings the expectation for ocean overwash
along the Outer Banks north of Cape Hatteras, coastal flooding
along the shores of the south Pamlico Sound and lower Neuse
River, and dangerous surf. See the TIDES/COASTAL FLOODING
section below for more info.

Thursday through Saturday...The low will slide southward off
the Southeast coast Thursday, then potentially retrograde back
over land by Friday and Saturday, finally allowing local winds
and swells to subside. This pattern brings the potential for a
conveyor belt of deep layer moisture advection to set up over
ENC late week into next weekend, which could be beneficial for
improving the ongoing drought, but will also have to be
monitored for potential flooding threats. Temps return near to
above normal late week.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /through Sunday/...
As of 200 AM Sun...Any leftover showers will continue to move
offshore overnight and cigs will continue to lower and expected
to become pred IFR later this morning. Currently MVFR ceilings
continue to hang on at all TAF sites but some IFR conditions are
starting to materialize along the northern outer banks. As
ceilings lower expect all terminals to eventually reach IFR but
it may take some longer than others. PGV could take the longest
as they did not see any rainfall earlier today. A strong low
level inversion will remain in place Sunday with guidance
suggesting IFR conditions will prevail much of the day but
could see brief lifting to MVFR during the afternoon. Northerly
winds will gust around 15-25 kt, strongest Sunday afternoon.

LONG TERM /Sunday Night through Thursday/...
As of 330 PM Sat...Cool, moist air trapped below a strong
subsidence inversion will likely bring prevailing IFR to LIFR
conditions through much of the coming week, with the greatest
chances for prolonged flight restrictions further east (EWN),
and the potential for occasional clearing further west (ISO,
PGV, OAJ).

&&

.MARINE...
SHORT TERM /Tonight and Tomorrow/...
As of 830 PM Sat...The cold front is pushing south across the
waters this evening and is currently across the southern Pamlico
Sound to north of Diamond Shoals. SW to W winds around 10-20
with gusts to around 25 kt continue ahead of the front while
winds are becoming nly around 15-25 kt with brief higher gusts,
especially with the initial surge. The front will push south of
the waters late this evening with the nly surge developing
across all waters. Seas presently around 4-6 ft and expected to
remain in this range overnight.

By tomorrow morning the pressure gradient between low pressure
off the NC coast and high pressure building down from the north
will cause a rapid strengthening of winds to Gale Force from
north to the south through the morning hours. By tomorrow
afternoon winds will be N 25-35 kts, with gusts to 40 kts. Seas
will quickly respond to the increasing winds and build to 8-12
ft north of Hatteras Inlet, and 5-8 ft to the south by late
afternoon.

LONG TERM /Sunday Night through Thursday/...
As of 330 PM Sat...Strong winds and dangerous seas expected for
much of the period. Northerly Gales continue well into midweek
as low pressure persists offshore and ridging holds steady
inland. With a large and close fetch of strong NW winds, seas
will remain hazardous through most of the period, especially
north and east of the Capes, with seas peaking at a very
dangerous 10-15+ ft Tuesday. Conditions gradually improve
beginning Wednesday.

&&

.TIDES/COASTAL FLOODING...
As of 330 PM Sat...Low pressure will move off the Carolina
coast late tonight into tomorrow, parking there through the
middle of next week. A strong gradient on the NW side of this
low will bring large/powerful and notably prolonged NE swell to
area beaches. Current expectations of 10-15+ ft seas and 12
second swell period would likely bring significant beach erosion
and ocean overwash to portions of the Outer Banks, especially
north of Cape Hatteras, late Sunday into at least Wednesday.
Large powerful surf and strong rip currents are certain for much
of the Outer Banks as well.

Additionally, the strong swell could bring increased tide
levels and dangerous conditions near inlets through much of the
next week, and a prolonged period of N to NE gales could bring
minor but persistent coastal flooding across the southern
Pamlico Sound and lower Neuse River early next week.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory from 8 PM this evening to 4 PM EDT
     Wednesday for NCZ094-194-196-204.
     Coastal Flood Warning from 2 PM this afternoon to 6 AM EDT
     Thursday for NCZ203-205.
     Beach Hazards Statement from 8 AM EDT this morning through
     this evening for NCZ203-205.
     High Surf Advisory from 2 PM this afternoon to 6 AM EDT
     Thursday for NCZ203-205.
MARINE...Small Craft Advisory from 9 AM this morning to 5 AM EDT
     Wednesday for AMZ136.
     Gale Warning from 4 PM this afternoon to 3 AM EDT Monday for
     AMZ137.
     Gale Warning from 2 PM this afternoon to 5 AM EDT Wednesday
     for AMZ135.
     Gale Warning from 11 AM this morning to 11 PM EDT Tuesday for
     AMZ131-230-231.
     Gale Warning from 2 PM this afternoon to 8 AM EDT Wednesday
     for AMZ152-154.
     Gale Warning from 4 PM this afternoon to 8 AM EDT Wednesday
     for AMZ156-158.
     Gale Warning from 11 AM this morning to 2 AM EDT Wednesday for
     AMZ150.

&&

SYNOPSIS...MHX
NEAR TERM...SK/SGK
SHORT TERM...SGK
LONG TERM...CB
AVIATION...RTE/SK/CB
MARINE...SGK/CB
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, May 7, 4:41 PM EDT, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
441 PM EDT Sat May 7 2022

NCZ203-082045-
Northern Outer Banks-
441 PM EDT Sat May 7 2022

...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
THURSDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   High Surf Advisory.

A large storm system will stall offshore and produce a prolonged
period of large, powerful swell and strong winds Sunday through at
least Wednesday. Significant beach erosion will occur. Ocean
overwash is likely mainly north of Cape Hatteras on Hatteras Island.
Dangerous surf conditions and strong rip currents are also expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-082045-
Hatteras Island-
441 PM EDT Sat May 7 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
THURSDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   High Surf Advisory.

A large storm system will stall offshore and produce a prolonged
period of large, powerful swell and strong winds Sunday through at
least Wednesday. Significant beach erosion will occur. Ocean
overwash is likely mainly north of Cape Hatteras on Hatteras Island.
Dangerous surf conditions and strong rip currents are also expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-204-082045-
East Carteret-Ocracoke Island-
441 PM EDT Sat May 7 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 4 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Large swell and strong winds from low pressure parked offshore could
bring minor coastal flooding near area inlets and along the southern
Pamlico Sound and lower Neuse River shores early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-082045-
West Carteret-Coastal Onslow-
441 PM EDT Sat May 7 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ194-082045-
Southern Craven-
441 PM EDT Sat May 7 2022

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 4 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Strong winds from low pressure parked offshore could bring minor
coastal flooding along the southern Pamlico Sound and lower Neuse
River shores through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044>047-079>081-090>092-193-198-082045-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Northern Craven-Inland Onslow-
441 PM EDT Sat May 7 2022

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ094-082045-
Pamlico-
441 PM EDT Sat May 7 2022

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 4 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Strong winds from low pressure parked offshore could bring minor
coastal flooding along the southern Pamlico Sound and lower Neuse
River shores through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:27 PM EDTBeach Hazards StatementMHXDare24 hr

Nearby

Wind Advisories in North Carolina, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.